MAUDE Adverse Event Report: COOK INC; KNT TUBES, GASTROINTESTINAL

COOK INC; KNT TUBES, GASTROINTESTINAL
Catalog Number WOGS-1400-MKDT-A
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/09/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Brand name- ultrathane wills-oglesby single lumen mallinckrodt inst modification gastrostomy set.(b)(4).This mdr is being filed after the associated complaint was reviewed under remediation protocol cap(b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that when the patient returned home after implantation of the catheter, they found that the catheter and hub junction were leaking.The patient returned to the hospital to have the catheter replaced, but there were no further injuries aside from this additional procedure.

Common Device Name
KNT TUBES, GASTROINTESTINAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7273830
Report Number1820334-2018-00500
Device Sequence Number1054641
Product Code KNT
UDI-Device Identifier00827002084179
UDI-Public(01)00827002084179(17)180908(10)6068657
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberWOGS-1400-MKDT-A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2018
Initial Report FDA Received Date02/15/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;